# SDR ASAA2023072944294

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,957 hours, 12,091 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 DOES NOT TRANSMIT. GROUNDED - YES. ON DEFERRAL.
